Restless Legs Syndrome
9,629 members5,942 posts

mirepex

hi just changed my meds to Mirapex (was on repinarole but got augmentation)+ I am also taking gabapentin but last night I was severely ill don't no if it was the gabapentin or what,diarriea sickness my GP said it was a coincidence so told me to come of the gabapentin for awhile to see if it was that, I have never in my life suffered like that with diarrea & sickness, so going to take a tramadol in stead along with the Mirapex to see if that helps any.

7 Replies
oldestnewest

Could be just a bug you caught. I was sick a couple of weeks ago, felt really ill for 3 days. I blamed it on my meds too. Then thought it could just be a bug i had. Hope the Tramdol works and you feel better.

2 likes
Reply

yes Elisse I think it must have been a bug because I feel fine today a little weak maybe but nothing like yesterday I thought I was dying what with my legs then this horrible bug think I will start back on the gabapentin today

Reply

Sounds like a nasty bug that you are experiencing..might last to today yet.. It's

so early to have those kinds of bugs.. Flu bugs stay away too..

Whenever someone is throwing up and has diarrhea at the same time,

food poisoning is suspected. Just keep that in mind.

Gabapentin makes you sleepy and makes for a deep restful sleep -that's

a nice side effect if you want to sleep - Mirapex does not offer that same

side effect so you might miss that. I am not saying that no one gets tired

while taking it but you might notice that one quite a lot..

I know some people that take Mirapex for rls

and take Gabapentin for neuropathy.. so they take both at

the same time. just a for your information...lol

Reply

Connie, also if taking medicine while being sick be careful in case you take extra on the assumption that when being sick you have thrown up you meds before they are absorbed. This being very important with Paracetomol as too big a dose of Paracetomol is lethal and I have heard that it is an unpleasant way to go.

Reply

thanks for your reply but I think I no what I'm doing I no that taking to much paracetomol is a very unpleasant way to go I've seen it, not very nice at all

Reply

yes I think it was because I feel fine a little weak but that will pass when I start eating again going to go back on the gabapentin today

Reply

If you had augmentation from one dopamine agonist (requip), another dopamine agonist (mirapex) isn't going to be helpful for long (if at all). If you can, you might get better results tapering down and off the mirapex and stick with just tramadol alone.

Reply

You may also like...